Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower abdominal pain, nausea during intercourse. Tampon, Paraguard IUD inserted. Treatment?

I recently got the Paraguard IUD . A few days ago I experienced pain during intercourse in my lower abdomen that made me nauseous. More recently, when I inserted a tampon I felt similar pain and extreme discomfort. My current health care provider says my strings look the proper length and she could not see my IUD irritating my cervix . (The speculum insertion was also painful) I have never had issues with intercourse or with using a tampon. Is there an explanation for why I experience pain with insertion?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
The reason of your pain during intercourse or tampon insertion is due to Vaginitis.
This is complication of IUD insertion procedure that you may get vaginal infection leads to pain during intercourse.
Ask your doctor he will prescribe you local application cream or pessery that will help you.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor